MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; SURESTEP FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; SURESTEP FOLEY TRAY
Model Number A300416A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was no catheter in the tray.The tray was allegedly used up to the point of insertion, then the hospital staff had to start over because there was no catheter to insert.No impact to the patient.
 
Additional Manufacturer Narrative
A photo sample was received and evaluated.The reported issue was confirmed as a manufacturing related issue.Upon review of the photo, it was noted that the catheter was not assembled to the tube,, as there was no catheter in the tray.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "this preconnected closed system foley tray contains: lubri-sil® i.C.Anti-microbial foley catheter." the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that upon attempting to utilize the catheter tray, it was noted that the catheter was missing from the tray.There was no reported patient impact to the patient.
 
Additional Manufacturer Narrative
The reported issue was confirmed, after visual evaluation.During visual inspection, it was noted that the catheter connector and catheter were not connected to the drainage tubing and were missing in the tray.The pvc tube did not have evidences of solvent.The catheter was not put in the pvc tube.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "this preconnected closed system foley tray contains: lubri-sil i.C.Anti-microbial foley catheter.".
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
SURESTEP FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6578544
Report Number1018233-2017-02517
Device Sequence Number18983183
Product Code EZL
UDI-Device Identifier00801741073762
UDI-Public(01)00801741073762
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA300416A
Device Catalogue NumberA300416A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2017
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
09/08/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/15/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1